# SDR ASAA2016021815733

- Difficulty date: February 18, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF SPLICE TEE ASSY IS CORRODED.  ACFT GROUNDED. R & R AFT CARGO COMPARTMENT FLOOR PANEL 140AF SPLICE TEE ASSY IAW AMM 25-52-10,  PN 146A9401-8, PO 860175.2, NO DOT.
